# SDR 737DX0003

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 26,781 hours, 12,003 cycles
- System (JASC): 2210 · Autopilot System
- Part: Limiter
- Part number: R1053M182
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON FORCE LIMITER FAILED LRU INTERFACE TEST 50 PERCENT OF THE TIME.  REPLACED AILERON FORCE LIMITER PER MM 22-11-13.  OPS CHECKS GOOD PER MM 22-11-13.
